# SDR ASAA2025032757118

- Difficulty date: March 27, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 37,855 hours, 11,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H BAFFLE STA.500A TO 500B IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FWD PIT BAFFLE AT STA 500A AND STA 500B IAW B737-900ER SRM 51-40-02 AND B737-900ER SRM 51-40-05.
